Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lipschitz connectivity and filling invariants in solvable groups and buildings

Robert Young

Geometry & Topology 18 (2014) 2375–2417
Bibliography
1 P Abramenko, Twin buildings and applications to $S$–arithmetic groups, Lecture Notes in Math. 1641, Springer (1996) MR1624276
2 P Abramenko, K S Brown, Buildings, Graduate Texts in Math. 248, Springer (2008) MR2439729
3 A Abrams, N Brady, P Dani, M Duchin, R Young, Pushing fillings in right-angled Artin groups, J. Lond. Math. Soc. 87 (2013) 663 MR3073670
4 L Ambrosio, B Kirchheim, Currents in metric spaces, Acta Math. 185 (2000) 1 MR1794185
5 M Bestvina, A Eskin, K Wortman, Filling boundaries of coarse manifolds in semisimple and solvable arithmetic groups, J. Eur. Math. Soc. (JEMS) 15 (2013) 2165 MR3120741
6 K U Bux, K Wortman, Finiteness properties of arithmetic groups over function fields, Invent. Math. 167 (2007) 355 MR2270455
7 K U Bux, K Wortman, Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups, Invent. Math. 185 (2011) 395 MR2819164
8 Y de Cornulier, R Tessera, Metabelian groups with quadratic Dehn function and Baumslag–Solitar groups, Confluentes Math. 2 (2010) 431 MR2764812
9 C Druţu, Filling in solvable groups and in lattices in semisimple groups, Topology 43 (2004) 983 MR2079992
10 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett Publishers (1992) MR1161694
11 S M Gersten, Isoperimetric and isodiametric functions of finite presentations, from: "Geometric group theory, Vol. 1" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 79 MR1238517
12 C Groft, Generalized Dehn functions, II, arXiv:0901.2317
13 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
14 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2" (editors G A Niblo, M A Roller), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
15 M Gromov, Carnot–Carathéodory spaces seen from within, from: "Sub-Riemannian geometry" (editors A Bellaïche, J J Risler), Progr. Math. 144, Birkhäuser (1996) 79 MR1421823
16 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 639 MR1447034
17 U Lang, T Schlichenmaier, Nagata dimension, quasisymmetric embeddings, and Lipschitz extensions, Int. Math. Res. Not. 2005 (2005) 3625 MR2200122
18 E Leuzinger, C Pittet, Isoperimetric inequalities for lattices in semisimple Lie groups of rank $2$, Geom. Funct. Anal. 6 (1996) 489 MR1392327
19 A Lubotzky, S Mozes, M S Raghunathan, The word and Riemannian metrics on lattices of semisimple groups, Inst. Hautes Études Sci. Publ. Math. 91 (2000) 5 MR1828742
20 C Pittet, Hilbert modular groups and isoperimetric inequalities, from: "Combinatorial and geometric group theory" (editors A J Duncan, N D Gilbert, J Howie), London Math. Soc. Lecture Note Ser. 204, Cambridge Univ. Press (1995) 259 MR1320289
21 B Schulz, Spherical subcomplexes of spherical buildings, Geom. Topol. 17 (2013) 531 MR3039769
22 S Wenger, A short proof of Gromov's filling inequality, Proc. Amer. Math. Soc. 136 (2008) 2937 MR2399061
23 B White, Mappings that minimize area in their homotopy classes, J. Differential Geom. 20 (1984) 433 MR788287
24 R Young, The Dehn function of $\mathrm{SL}(n;\mathbb{Z})$, Ann. of Math. (2) 177 (2013) 969 MR3034292